Decidability of the theory of the class of fields $\mathfrak{F}^f_*$
Doklady Akademii Nauk, Tome 336 (1994) no. 6, pp. 733-736
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_336_6_a2,
author = {Yu. L. Ershov},
title = {Decidability of the theory of the class of fields $\mathfrak{F}^f_*$},
journal = {Doklady Akademii Nauk},
pages = {733--736},
year = {1994},
volume = {336},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_336_6_a2/}
}
Yu. L. Ershov. Decidability of the theory of the class of fields $\mathfrak{F}^f_*$. Doklady Akademii Nauk, Tome 336 (1994) no. 6, pp. 733-736. http://geodesic.mathdoc.fr/item/DAN_1994_336_6_a2/